# SDR CA080811004

- Difficulty date: August 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 13,889 hours
- Engine: Lyc T5313B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tuning Unit
- Part number: 205076302001
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 13,967 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: H, A

## Discrepancy

(CAN) TUBE ASSY WAS REPLACED EARLIER IN APRIL 2008 DURING WINTER MAINT. SINCE SINGLE HYDR SYS PARTS ARE HARD TO FIND ITEMS, SERVICEABLE PART WAS INSTALLED WITH APPROPRIATE CERTIFICATION. VISUAL INSP DIDN`T REVEALED ANY DAMAGE AND NO LEAK WAS NOTICED AT THIS TIME. PART HAD 79 HRS SINCE INSTALLATION WHEN FAILED.
